Header

UZH-Logo

Maintenance Infos

Limit theorems for orthogonal polynomials related to circular ensembles


Najnudel, Joseph; Nikeghbali, Ashkan; Rouault, Alain (2016). Limit theorems for orthogonal polynomials related to circular ensembles. Journal of Theoretical Probability, 29(4):1199-1239.

Abstract

For a natural extension of the circular unitary ensemble of order $\mathit{n}$, we study as $\mathit{n} \to \infty$ the asymptotic behavior of the sequence of monic orthogonal polynomials ($\Phi_{\mathit{k,n}}$, $\mathit{k}$ = 0, … ,$\mathit{n}$) with respect to the spectral measure associated with a fixed vector, the last term being the characteristic polynomial. We show that, $\mathit{n} \to \infty$ , the sequence of processes (log $\Phi_{\llcorner\mathit{nt}\lrcorner, \mathit{n}}$ (1), $\mathit{t} \in$ [0,1]) converges to a deterministic limit, and we describe the fluctuations and the large deviations.

Abstract

For a natural extension of the circular unitary ensemble of order $\mathit{n}$, we study as $\mathit{n} \to \infty$ the asymptotic behavior of the sequence of monic orthogonal polynomials ($\Phi_{\mathit{k,n}}$, $\mathit{k}$ = 0, … ,$\mathit{n}$) with respect to the spectral measure associated with a fixed vector, the last term being the characteristic polynomial. We show that, $\mathit{n} \to \infty$ , the sequence of processes (log $\Phi_{\llcorner\mathit{nt}\lrcorner, \mathit{n}}$ (1), $\mathit{t} \in$ [0,1]) converges to a deterministic limit, and we describe the fluctuations and the large deviations.

Statistics

Citations

Dimensions.ai Metrics
1 citation in Web of Science®
1 citation in Scopus®
2 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

11 downloads since deposited on 19 Jan 2017
9 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2016
Deposited On:19 Jan 2017 07:39
Last Modified:02 Feb 2018 10:53
Publisher:Springer
ISSN:0894-9840
OA Status:Green
Publisher DOI:https://doi.org/10.1007/s10959-015-0632-x

Download

Download PDF  'Limit theorems for orthogonal polynomials related to circular ensembles'.
Preview
Content: Accepted Version
Language: English
Filetype: PDF
Size: 304kB
View at publisher